# SDR P5CA9600315

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Loose
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP MID FLAP FIBERGLASS PEELING LOOSE ON LOWER SURFACE AT FRONT SPAR APPROX 2 FEET FROM INBOARD END.  REMOVED DAMAGED AREA, POTTED SAME AND APPLIED FIBERGLASS OVERLAYS IAW SRM 51-40-09.
